lder`s inequality;"/> lder`s inequality;"/> On a Bilateral Hilbert-Type Inequality with a Homogeneous Kernel of 0-Degree | Korea Science
Advanced SearchSearch Tips
On a Bilateral Hilbert-Type Inequality with a Homogeneous Kernel of 0-Degree
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 2,  2010, pp.307-314
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.2.307
 Title & Authors
On a Bilateral Hilbert-Type Inequality with a Homogeneous Kernel of 0-Degree
He, Bing;
  PDF(new window)
By introducing a homogeneous kernel of 0-degree with an independent parameter and estimating the weight coefficient, a bilateral form of the Hilbert-type series inequality with a best constant factor is established.
Hilbert`s inequality;Weight coefficient;Hlder`s inequality;
 Cited by
A new extension of a Hardy-Hilbert-type inequality, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge University Press, 1934.

D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Academic, Boston, 1991.

M. Gao, On Hilbert's inequality and its applications, J. Math. Anal. Appl., 212(1997), 316-323. crossref(new window)

J. Kuang, On new extensions of Hilbert's integral inequality, Math. Anal. Appl., 235(1999), 608-614. crossref(new window)

B. G. Pachpatte, Inequalities similar to the integral analogue of Hilbert's inequality, Tamkang J. Math., 30(1999), 139-146.

B. Yang, The Norm of Operator and Hilbert-type Inequalities, Science Press, Beijing, 2009.

B. Yang, On a relation between Hilberts inequality and a Hilbert-type inequality, Applied Mathematics Letters, 21, 5(2008), 483-488. crossref(new window)

W. Zhong and B. Yang, A reverse form of multiple Hardy-Hilbert's integral inequality, International Journal of Mathematical Inequalities and Applications, 2007, 1(1), 67- 72.

C. Zhao and L. Debnath, Some new inverse type Hilbert integral inequalities, Journal of Mathematical Analysis and Applications, 2001, 262(1), 411-418. crossref(new window)

J. Kuang, Applied Inequalities, Shangdong Science Press, Jinan, 2004.